Hi all, I’m post op from gamma knife as of Monday afternoon but am having trouble with the lidocaine injections on the right side of my head. I was wondering if anyone experienced a prolonged numbness with tingling or a creepy crawly sensation under the scalp? I can’t get the sensation to stop because I can’t feel the scratching. Any advice is welcome thank you!!!
I still get creepy crawly feelings in my scalp. Usually on the same side as my AVM. I was first treated in 2012. But I still get them from time. Dont know if it is from the treatments or the AVM itself. I asked my radiation oncologist about it. She said a lot of people asked her the same thing. Must be pretty prevalent. If it concerns you, ask your Doctor about it.
I was probably over a month with the numbness on one side of my noggin’ post Gamma Knife. I don’t know the exact time as it slowly dissipated and one day just realized it was completely gone. I’m not sure if its the lidocaine or the bolts contacting nerves, or a combination thereof. Hopefully it goes away with time, however I do get the odd strange sensation as well. I’m not sure if it from the AVM, the bleed or the treatment but I just chalk it up to having had some weird stuff go one between the ears. Take Care, John.
Yes it took month or bit more with numbness the doctor said it will take time
My scalp was numb for a little while, and when I touched my hair, it felt and sounded like I was crushing potato chips. I had pain from the Halo being screwed into my forehead and neck. I hope your crawly feelings go away soon.